# SDR USAA020103

- Difficulty date: February 4, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 46,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CORRODED 6 INCHES BY .5 INCHES, RBL 8.10 BETWEEN STATION 727E AND 772.  CORROSION LEVEL 1.  REPAIRED PER TYPICAL REPAIR 53-10-06B.  (M)
